# SDR SWAA2021031554480

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 45,791 hours, 27,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE EF HAS PARTIALLY FALLEN FROM SLIDE COMPARTMENT / RE-INSTALLED FWD ENTRY DOOR ESCAPE SLIDE PER MT # 725-61-06
